Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 23, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Jun 14, 2014, 4:07 AM CDT for 4 counties in Kansas; 5 counties in Nebraska. It took effect at Jun 14, 2014, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2014, 4:07 AM CDT (09:07 UTC)
- In effect from
- Jun 14, 2014, 9:00 AM CDT
- Expired
- Jun 14, 2014, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Hastings, NE
Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Rooks County, KS, Clay County, NE, Fillmore County, NE, Nuckolls County, NE, Thayer County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 42 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2427 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511 WWUS73 KGID 140907 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 407 AM CDT SAT JUN 14 2014 ...STRONG SOUTH WINDS TODAY... KSZ007-017>019-NEZ064-076-077-086-087-141715- /O.NEW.KGID.WI.Y.0023.140614T1400Z-140615T0000Z/ JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK... PLAINVILLE...STOCKTON...OSBORNE...DOWNS...BELOIT...YORK... SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...GENEVA... EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER 407 AM CDT SAT JUN 14 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...WINDS WILL PEAK IN INTENSITY BETWEEN THE MID-MORNING AND MID-AFTERNOON HOURS...BEFORE SLOWLY SUBSIDING INTO THIS EVENING AS A COLD FRONT APPROACHES. * WINDS...SUSTAINED FROM THE SOUTH AT SPEEDS GENERALLY 25 TO 35 MPH...WITH GUSTS COMMONLY 35 TO 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH
2 follow-up statements
931 WWUS73 KGID 141643 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1143 AM CDT SAT JUN 14 2014 ...WINDY CONDITIONS WILL CONTINUE INTO EARLY EVENING... KSZ007-017>019-NEZ064-076-077-086-087-150000- /O.CON.KGID.WI.Y.0023.000000T0000Z-140615T0000Z/ JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK... PLAINVILLE...STOCKTON...OSBORNE...DOWNS...BELOIT...YORK... SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...GENEVA... EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER 1143 AM CDT SAT JUN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * HAZARD...STRONG AND GUSTY WINDS. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * WINDS...SOUTH AT 25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALBLAUB
739 WWUS73 KGID 142350 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 650 PM CDT SAT JUN 14 2014 KSZ007-017>019-NEZ064-076-077-086-087-150100- /O.EXP.KGID.WI.Y.0023.000000T0000Z-140615T0000Z/ JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK... PLAINVILLE...STOCKTON...OSBORNE...DOWNS...BELOIT...YORK... SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...GENEVA... EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER 650 PM CDT SAT JUN 14 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS HAVE DIMINISHED AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jun 14, 12:37 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 14, 12:37 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1237 AM CDT SAT JUN 14 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 355 PM CDT FRI JUN 13 2014 MAP ANALYSIS INDICATES A CLOSED UPPER TROPOSPHERIC LOW OVER THE NORTHWESTERN CONUS...A TROUGH OVER THE EASTERN CONUS...AND A RIDGE OVER THE CENTRAL CONUS. ENHANCED UPPER TROPOSPHERIC FLOW EXTENDS FROM THE WESTERN CONUS...NORTHEAST INTO THE NORTHERN PLAINS...THEN SOUTHEAST INTO THE GREAT LAKES REGION...AND FINALLY BACK TO THE NORTHEAST INTO SOUTHEASTERN CANADA. UPPER TROPOSPHERIC FLOW OVER OUR AREA MAXES OUT AT 45-50KTS NEAR 36000FT AGL PER 12Z SOUNDING DATA FROM KLBF AND KOAX. WATER VAPOR IMAGERY INDICATES THE AFOREMENTIONED UPPER TROPOSPHERIC LOW...TROUGH AND RIDGE...AS WELL AS ENHANCED UPPER TROPOSPHERIC MOISTURE OVER THE NORTHERN ROCKY MOUNTAIN RANGE AND NORTHERN PLAINS AHEAD OF THE APPROACHING LOW. AT THE SURFACE AN AREA OF LOW BAROMETRIC PRESSURE IS NOTED OVER EASTERN WYOMING...WITH SURFACE RIDGING EVIDENT OVER THE MIDDLE MISSISSIPPI VALLEY. THE RESULTANT LOWER TROPOSPHERIC WIND FIELD ACROSS OUR AREA REMAINS FROM THE SOUTHEAST...WITH A STRONG LOWER TROPOSPHERIC PRESSURE GRADIENT PROMOTING A SUSTAINED WIND OF 15-25KTS WITH LOCALLY HIGHER GUSTS ACROSS MUCH OF THE AREA. GUIDANCE SUGGESTS THE UPPER TROPOSPHERIC LOW OVER THE NORTHWESTERN CONUS WILL MOVE EAST/NORTHEAST THROUGH THE NEXT 24 HOURS...LIKELY POSITIONING ITSELF OVER NORTHERN MONTANA AND SOUTHERN SASKATCHEWAN BY 00Z SUNDAY. ALTHOUGH THE CLOSED CIRCULATION WILL REMAIN WELL NORTH OF OUR AREA...THE SOUTHWARD EXTENDING TROUGH AXIS IS EXPECTED TO EXTEND AS FAR SOUTH AS THE CENTRAL HIGH PLAINS BY 00Z SUNDAY...AND THEN EJECT EAST ACROSS THE CENTRAL PLAINS DURING THE 00-12Z SUNDAY TIME FRAME. AT THE SURFACE...THE AREA OF LOW BAROMETRIC PRESSURE OVER EASTERN WYOMING IS EXPECTED TO MOVE EAST ALONG WITH THE UPPER TROPOSPHERIC LOW / TROUGH AXIS...MOVING INTO NORTH DAKOTA BY 12Z SATURDAY...EASTERN NORTH DAKOTA AND WESTERN MINNESOTA BY 00Z SUNDAY...AND INTO CENTRAL MINNESOTA BY 12Z SUNDAY. THIS WILL ALLOW AN ASSOCIATED LOWER TROPOSPHERIC BAROCLINIC ZONE TO SWEEP EAST/SOUTHEAST ACROSS THE REGION...WITH THIS BAROCLINIC ZONE EXPECTED TO MOVE INTO WESTERN PORTIONS OF OUR CWA BY MID TO LATE AFTERNOON SATURDAY...AND CLEAR OUR ENTIRE CWA BY 12Z SUNDAY. THIS WILL ALLOW FOR A SOUTH/SOUTHEASTERLY LOWER TROPOSPHERIC WIND FIELD ACROSS OUR AREA TONIGHT INTO MUCH OF SATURDAY...WITH THIS WIND FIELD BECOMING NORTHWESTERLY POST-FROPA LATE SATURDAY INTO EARLY SUNDAY. ALTHOUGH SYNOPTIC-SCALE OMEGA...AHEAD OF THE APPROACHING UPPER TROPOSPHERIC LOW / TROUGH AXIS...WILL LIKELY REMAIN WEST OF OUR AREA UNTIL SATURDAY AFTERNOON...GUIDANCE DOES SUGGEST THE AXIS OF A 50-65KT JET STREAK JUST ABOVE THE BOUNDARY LAYER WILL DEVELOP OVER THE AREA TONIGHT. ALTHOUGH THE NOSE OF THIS JET STREAK IS EXPECTED TO REMAIN WELL NORTH/NORTHEAST OF OUR AREA...MORE INTO THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY...THE STRENGTH OF THE JET STREAK SHOULD BE SUFFICIENT ENOUGH TO PROMOTE ENOUGH THERMAL ADVECTION FOR AT LEAST ISOLATED PRECIPITATION PRODUCTION ACROSS OUR AREA TONIGHT. GIVEN THE SPOTTY AND ISOLATED NATURE OF THIS PRECIPITATION...THE PROBABILITY OF ANY ONE LOCATION ACROSS THE CWA ACTUALLY OBSERVING MEASURABLE PRECIPITATION IT VERY LOW...BUT THERE IS ENOUGH CONFIDENCE TO BLANKET THE CWA WITH A ~20% POP FOR TONIGHT AND SUCH HAS BEEN PRESENTED IN THE OFFICIAL FORECAST. ALTHOUGH WIDE SPREAD SEVERE WEATHER IS NOT EXPECTED TONIGHT...FORECAST PROXIMITY SOUNDINGS FROM THE NAM AND OPERATIONAL GFS SUGGEST PARCELS ASCENDING FROM AROUND 700MB MAY HAVE ~500J/KG OF POTENTIAL ENERGY TO WORK WITH AND AS A RESULT...WILL GO AHEAD AND INCLUDE A MENTION OF NICKEL SIZED HAIL IN THE HWO FOR TONIGHT. HEADING INTO THE DAY SATURDAY...THE LOW LEVEL JET AXIS WILL MOVE OFF TO THE EAST/NORTHEAST OF OUR AREA AND WITH THE UPPER TROPOSPHERIC LOW / TROUGH AXIS STILL OFF TO OUR WEST...IT APPEARS THERE WILL BE BREAK IN PRECIPITATION...WITH CLEARING SKIES ALSO LIKELY. DRY CONDITIONS HAVE BEEN FORECAST FOR MUCH OF SATURDAY MORNING AND THROUGH THE MIDDLE PART OF SATURDAY AFTERNOON AS A RESULT. BY LATE SATURDAY AFTERNOON...AFTER 21Z...THE AFOREMENTIONED LOWER TROPOSPHERIC BAROCLINIC ZONE IS EXPECTED TO BEGIN MOVING INTO OUR WESTERN CWA. IN ADDITION...SYNOPTIC-SCALE OMEGA SHOULD ALSO INCREASE DRAMATICALLY AS THERMAL ADVECTION AND DPVA INCREASE AHEAD OF THE APPROACHING UPPER TROPOSPHERIC TROUGH AXIS. LOWER TROPOSPHERIC CONVERGENCE AND LIFT ALONG THE BAROCLINIC ZONE...ALONG WITH THE INCREASING SYNOPTIC-SCALE OMEGA...AND THE NEAR-ZERO CIN EXPECTED DUE TO DIABATIC HEATING...SHOULD ALLOW FOR ISOLATED TO PERHAPS SCATTERED CONVECTIVE DEVELOPMENT OVER THE CWA. THE NAM AND OPERATIONAL GFS BOTH SUGGEST 0-1KM MLCAPE VALUES OF 2000-4000J/KG WILL BE IN EXISTENCE ACROSS THE CWA AT THE POINT OF CONVECTIVE INITIATION...WITH DEEP-LAYER BULK SHEAR OF 40-55KTS. GIVEN ALL THIS...IT CONTINUES TO LOOK LIKELY SUPER CELL THUNDERSTORMS WILL BE REALIZED ACROSS SOME PORTIONS OF THE CWA LATE SATURDAY AFTERNOON INTO SATURDAY EVENING...AND GIVEN THE MAGNITUDE OF POTENTIAL INSTABILITY AND DEEP-LAYER SHEAR...VERY LARGE HAIL AND VERY STRONG THUNDERSTORM WIND GUSTS ALSO SEEM LIKELY. IN ADDITION...ANY STORM THAT CAN DEVELOP AHEAD OF THE BAROCLINIC ZONE WILL LIKELY REMAIN ISOLATED IN NATURE AND WITH A LOCALLY-BACKED LOWER TROPOSPHERIC WIND FIELD...PRIMARILY FOR LOCATIONS EAST OF HIGHWAY 281 STILL WELL AHEAD OF THE BAROCLINIC ZONE...SRH VALUES ON THE ORDER OF 150-300M^2S^-2 COULD PROMOTE TORNADIC ACTIVITY. THE EARLIEST ANY SEVERE CONVECTIVE ACTIVITY COULD BE REALIZED WILL LIKELY BE 21Z AS THE CAP BEGINS TO ERODE. THAT BEING SAID...THE LATEST 4KM WRF-NMM SUGGESTS NOTHING WILL OCCUR PRIOR TO 00Z SUNDAY...LIKELY A RESULT OF WAITING FOR THE CAP TO COMPLETELY DISSIPATE AND THE ARRIVAL OF MAXIMUM DPVA AND UPPER TROPOSPHERIC THERMAL ADVECTION AHEAD OF THE APPROACHING TROUGH. GIVEN ALL THIS...WILL GO AHEAD AND INTRODUCE POPS STARTING AT 21Z TOMORROW...BUT THE HIGHEST POPS HAVE BEEN RELEGATED TO AFTER 00Z. GUIDANCE ALSO SUGGESTS INCREASING UPPER TROPOSPHERIC MOISTURE WILL BE NOTED OVER THE AREA THROUGH THE NEXT 24 HOURS...AND THIS IS ALREADY EVIDENT ON WATER VAPOR IMAGERY OVER THE NORTHERN ROCKY MOUNTAIN RANGE AND NORTHERN PLAINS. AS THIS UPPER TROPOSPHERIC MOISTURE FLUX COMMENCES OVER OUR AREA...YET ANOTHER OPPORTUNITY FOR HEAVY RAINFALL WILL PRESENT ITSELF TO THE AREA WITH CONVECTIVE ACTIVITY SATURDAY INTO SATURDAY NIGHT. GIVEN THIS...WILL GO AHEAD AND CONTINUE A MENTION OF HEAVY RAINFALL AND LOCALIZED FLOODING IN THE HWO. THE ANTICIPATED HEAVY RAINFALL AND POTENTIAL FOR COLD POOL GENERATION ALSO SUGGESTS THE ISOLATED TO SCATTERED AFTERNOON/EVENING CONVECTIVE ACTIVITY WILL HAVE THE POTENTIAL TO MERGE INTO AN MCS AS WE HEAD INTO SATURDAY NIGHT AND EARLY SUNDAY MORNING. SO ALTHOUGH THE THREAT FOR TORNADOES SHOULD DIMINISH POST-SUNSET ON SATURDAY...THE THREAT FOR STRONG WIND GUSTS...AND PERHAPS LARGE HAIL...WILL LIKELY PERSIST IF AN MCS IS REALIZED. FINALLY...JUST A FEW DETAILS NOT RELATED TO THE SEVERE WEATHER POTENTIAL ON SATURDAY...THE INCREASING LOWER TROPOSPHERIC PRESSURE GRADIENT WILL LIKELY PROMOTE ANOTHER BREEZY DAY ACROSS PORTIONS OF THE REGION ON SATURDAY...WITH GUIDANCE SUGGESTING LOCATIONS GENERALLY SOUTHTEAST OF A LINE FROM STOCKTON TO YORK COULD SEE A SUSTAINED WIND OF 23KTS OR 24KTS. GIVEN THIS...WILL GO AHEAD AND MENTION THE STRONG WIND IN THE HWO. THE INCREASING CLOUD COVER...POTENTIAL FOR PRECIPITATION...AND CONTINUED LOWER TROPOSPHERIC THERMAL ADVECTION SHOULD PROMOTE A WARMER NIGHT TONIGHT WHEN COMPARED TO EARLY THIS MORNING...WITH OVERNIGHT LOWS IN THE LOW TO MID 60S CURRENTLY FORECAST. CONTINUED LOWER TROPOSPHERIC THERMAL ADVECTION AND PLENTY OF DIABATIC HEATING SHOULD THEN PROMOTE A VERY WARM DAY ON SATURDAY...WITH HIGHS IN THE UPPER 80S AND LOWER 90S FORECAST FOR MOST LOCATIONS. ALTHOUGH THE BAROCLINIC ZONE WILL CLEAR OUR AREA SATURDAY NIGHT...THE TRULY COOLER AIR MASS WILL LIKELY WAIT UNTIL SUNDAY TO INFILTRATE OUR AREA AND AS A RESULT...OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S ARE CURRENTLY FORECAST SATURDAY NIGHT INTO EARLY SUNDAY MORNING. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 336 PM CDT FRI JUN 13 2014 MAIN FORECAST CONCERNS WILL BE CHANCES FOR THUNDERSTORMS AND TEMPERATURES. A WEAK SURFACE HIGH PRESSURE SYSTEM SETTLES INTO THE AREA ON SUNDAY. PRECIPITATION SHOULD BE DONE ACROSS THE FORECAST AREA BY MORNING. TEMPERATURES WILL BE A LITTLE COOLER ON SUNDAY...CLOSER TO NORMAL FOR THIS TIME OF YEAR. DRY CONDITIONS ARE EXPECTED TO CONTINUE SUNDAY NIGHT BEFORE ANOTHER WEAK WAVE MOVES THROUGH THE AREA AND BRINGS ANOTHER CHANCE FOR THUNDERSTORMS MONDAY AND MONDAY NIGHT. STARTING ON TUESDAY...A SURFACE LOW WILL DEVELOP ON THE HIGH PLAINS AND CONTINUE TO STRENGTHEN THROUGH WEDNESDAY. THERE IS A WEAK UPPER WAVE THAT MOVES INTO THE AREA TUESDAY NIGHT AND THERE IS A SLIGHT CHANCE FOR SOME THUNDERSTORMS IN THE NORTHEAST...OTHERWISE IT SHOULD BE DRY DURING THIS TIME WITH TEMPERATURES WARMING BACK UP INTO THE UPPER 80S TO LOWER 90S. WEDNESDAY NIGHT THE SURFACE LOW AND COLD FRONT WILL MOVE THROUGH THE FORECAST AREA AND BRING ANOTHER CHANCE FOR THUNDERSTORMS. ANOTHER UPPER LEVEL LOW WILL BE MOVING THROUGH THE AREA FROM WEDNESDAY NIGHT THROUGH FRIDAY. AS THE LOW MOVES THROUGH THERE WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS...WITH THE BEST CHANCES FOR THURSDAY NIGHT. BEHIND THE COLD FRONT AND WITH SOME CHANCES FOR THUNDERSTORMS TEMPERATURES WILL BE A LITTLE COOLER FOR THURSDAY AND FRIDAY. && .AVIATION...(FOR THE 06Z GRI TAF THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1231 AM CDT SAT JUN 14 2014 MINNOR UPDATES TO THE TAF. KEPT MENTION OF LLWS AS VAD WIND PROFILE IS SHOWING A 50KT LLJ OVER THE AREA. SOME MODELS ARE HINTING AT A STRATUS CEILING FORMING EARLY THIS MORNING SO LEFT THE BKN LAYER IN FOR NOW. THE WINDS WILL REMAIN SOUTHERLY OVERNIGHT AND WILL BECOME MORE SOUTHWESTLY AS THE COLD FRONT APPROACHS FROM THE WEST. CURRENTLY WENT WITH VCTS FOR THE AFTERNOON AND EVENING TIME FRAME. CONFIDENCE NOT HIGH ENOUGH WITH TIMING TO PUT TS ON STATION YET. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...BRYANT LONG TERM...JCB AVIATION...BEDA
Hazardous weather outlook, Jun 13, 3:52 PM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 352 PM CDT FRI JUN 13 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 141200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 352 PM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG SOUTH WIND...SUSTAINED AT 25 TO NEAR 30 MPH...WILL REMAIN POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA PRIMARILY WEST OF HIGHWAY 183 THROUGH THIS EVENING. A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA TONIGHT...PRIMARILY AFTER MIDNIGHT. ALTHOUGH WIDE SPREAD SEVERE WEATHER IS NOT EXPECTED TONIGHT...A FEW OF THE STRONGER STORMS COULD BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF NICKELS. MINOR FLOODING WILL REMAIN POSSIBLE ALONG THE PLATTE RIVER THROUGH WEST-CENTRAL DAWSON COUNTY AND AS A RESULT...A FLOOD WARNING HAS BEEN ISSUED FOR THE PLATTE RIVER THROUGH WEST-CENTRAL DAWSON COUNTY. PLEASE SEE THE LATEST FLOOD WARNING PRODUCT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA ON SATURDAY...BEGINNING AFTER 4 PM BUT BECOMING MORE LIKELY BY 6 OR 7 PM. LARGE HAIL TO AROUND THE SIZE OF TENNIS BALLS...THUNDERSTORM WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES WILL ALL BE POSSIBLE. BY 9 OR 10 PM SATURDAY NIGHT...THE THREAT FOR TORNADOES SHOULD DIMINISH...BUT LARGE HAIL AND VERY STRONG THUNDERSTORM WIND GUSTS WILL REMAIN POSSIBLE THROUGH MUCH OF THE OVERNIGHT HOURS INCLUDING EARLY SUNDAY MORNING. HEAVY RAINFALL COULD ALSO PROMOTE LOCALIZED FLOODING BETWEEN LATE SATURDAY AFTERNOON AND SUNDAY MORNING. MINOR FLOODING WILL REMAIN POSSIBLE ALONG THE PLATTE RIVER THROUGH WEST-CENTRAL DAWSON COUNTY DURING THE DAY SATURDAY. AS A RESULT...A FLOOD WARNING HAS BEEN ISSUED FOR THE PLATTE RIVER THROUGH WEST-CENTRAL DAWSON COUNTY. PLEASE SEE THE LATEST FLOOD WARNING PRODUCT FOR ADDITIONAL INFORMATION. FINALLY...THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT WILL BE NEEDED BETWEEN LATE SATURDAY AFTERNOON AND EARLY SUNDAY MORNING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT/JCB
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:25 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 50 min |
| Jun 14, 5:36 PM CDT | Tornado Warning | GID | Phillips, Rooks | 24 min |
| Jun 14, 6:07 PM CDT | Severe Thunderstorm Warning | GID | Smith | 38 min |
| Jun 14, 6:15 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 30 min |
| Jun 14, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 46 min |
| Jun 14, 6:15 PM CDT | Special Weather Statement | GID | Merrick, Nance | 30 min |
| Jun 14, 6:25 PM CDT | Severe Thunderstorm Warning | GID | Howard, Merrick, Nance | 35 min |
Nearby
Wind Advisories in Nebraska, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.